# SDR DL72S020144

- Difficulty date: February 5, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,355 hours, 34,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT ROWS EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY POWER SUPPLY M9027.
